How is is that I have hypo symptoms and hyper sypmtoms at the same time? My dosage was adjusted in December and hasn't changed since. In February my TSH was 2,3 and all other levels were great and I felt great. Felt great till about 2 weeks ago and started feeling funky. Constipated, tired, racing heart, tongue burning, achiness in my arms, just a combination of hyper/hypo symptoms. I went in for labs this week and today I find out that my TSH is now .30 but all other levels are great. My doc wants no change but I don't feel good. I take 150 mcg of Synthroid 4 days a week and 137 mcg 3 days a week. What if I switch that? Would it make a difference in how I feel with a change that small? Because right now I feel like running a race and taking a nap at the same time. And I can't sleep anymore. What the heck?
You will probably find your Free T4 and Free T3 are not as good as they could be. I am at the moment finding my Free T3 is constantly dropping each month. I am like you..wanting to get out there and run up a mountain but my brain is saying...mountain...that's a big hill, isn't it? I also have heart palpitations and racing thoughts, but my periods are heavier now and my hair is falling out again!
So, to answer your question, yes, you can symptoms of both at the same time.
Probably a good idea to have a look at your Free T4 and Free T3 and check they are in order.
You may find dropping down to the 137mcg for a few weeks may sort it out for you. You can only try!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.